# SDR RAIA2019100740002

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 43,969 hours, 27,129 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX636272
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM 2 HYDRAULIC LOST FLUID IN FLIGHT.  R & R THE NR 2 ENGINE HYD PUMP DUE TO A LEAK. LEAK AND OPS CHECKED GOOD.
